# SDR UALA2011112706472

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 51,325 hours, 6,211 cycles
- Engine: Pwa PW4056
- Engine time: 48,443 hours, 5,769 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 4
- Part time: 48,443 hours, 5,769 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENG IN FLT SHUTDOWN, WITH EICAS MESSAGE FOR FUEL VALVE. RE-START ATTEMPT WAS NOT SUCCESSFUL.  CHECKED CHIP DETECTOR, MAIN GEAR BOX AND OIL TANK.  FOUND MASSIVE AMOUNT OF METAL ON BOTH DETECTORS.  REPLACED NR 4 ENGINE PER AMM.
